Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The coordinatization of Arguesian lattices

Authors: Alan Day and Douglas Pickering
Journal: Trans. Amer. Math. Soc. 278 (1983), 507-522
MSC: Primary 06C05; Secondary 51A30
MathSciNet review: 701508
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the auxiliary planar ternary ring of an $ n$-frame in an Arguesian lattice, $ n \geqslant 3$, is indeed an associative ring with unit. The addition of two weak necessary conditions allows us to coordinatize a hyperplane of this $ n$-frame. This generalizes the classical work of von Neumann, Baer-Inaba, Jónsson and Jónsson-Monk.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06C05, 51A30

Retrieve articles in all journals with MSC: 06C05, 51A30

Additional Information

PII: S 0002-9947(1983)0701508-6
Article copyright: © Copyright 1983 American Mathematical Society